BLocked head, right eye where more filler there are auras and more floaters/fuzzy lines. juvederm voluma, shall i take it out?

the doctor said to me that .05 filler in upper cheek will not affect eyes in anyway and there are no nerves connecting it...but since i have had this i have had fuzzy lines in my right eye (auro type) what is the issue? is the filler putting pressure on eyes? 

Doctor Answers 7

Eyes

Any time you have any changes in vision you should see an ophthalmologist.  Since it has been several days and your vision is intact, likely this is OK, but see an ophthalmologist to assure no problems.


Birmingham Facial Plastic Surgeon
4.7 out of 5 stars 29 reviews

Eye Change After Fillers and Botox

I suggest you see an eye physician immediately, if your vision has any changes after fillers around the eyes it should be looked at right away.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 166 reviews

Eye exam is needed ASAP

Voluma should not be causing your symptoms, but you should go see an Ophthalmologist immediately for an exam to be sure you are not experiencing a retinal injury.

Visual issues after voluma

Voluma in the cheek is not going to cause these sort of visual issues.  If a filler is injected into a blood vessel there is severe visual loss.  Yours sounds like changes in the vitreous gel inside the eye, which can cause flashes and floaters.  You need to have a dilated ophthalmic exam.   

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
5.0 out of 5 stars 25 reviews

Eye complaints after cheek filler

I would see an Ophthalmologist soon to get an eye exam. It doesn't matter how much was placed it can still cause eye issues, particularly if a needle was used. I use cannulas for this always. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Shall I take Voluma out?

Thank you for your question and I am sorry to hear of your eye symptoms.  Though extremely uncommon there are potential risks to the eye from filler placed in and around the lower eyelid.  If your Voluma was placed only over your cheek it is unlikely to be causing an issue, but I would recommend having a full eye exam to ensure that no acute issues have developed.  Hope that this helps. 

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Visual Problems after Filler

Voluma is an excellent mid-face injection and it sounds as if you had very little product injected. I would definitely consult an ophthalmologist for an eye exam since it seems unlikely that the filler is the cause of the visual problems.  Please keep us posted.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.